PDA

View Full Version : feeling nautious after taking nitor?



Xplosive
01-17-2007, 08:12 AM
I took 1 pill in the morning and it has been 2 hours now and I feel kinda sick to my stomach. I took a pill on an empty stomach right after I woke up. I'm planning on working out in an hour. And plan on taking 1 more pill after my workout. Is Nitor supposed to be taken with food or no food? The useage directions on the bottle is vague.

Edit: I feel like an energizer bunny though. Usually I sleep till like 1pm and today I woke up at 9am and dont feel tired at all... I took my first ever nitor pill yesterday at around 1pm.

chris mason
01-17-2007, 09:28 AM
You don't need to take it with food, but if it does cause nausea when you don't then I suggest you mix it with some food.

Chris

Xplosive
01-17-2007, 11:02 AM
What's a good dose for me?

I'm 5"6 and I only weigh 150lbs

I do weights - Mon, Wed and Fri
I do cardio - Tues, Thur, and Sat

Right now I take 1 pill in the morning and 1 pill in the afternoon right before 1pm

chris mason
01-17-2007, 12:05 PM
What's a good dose for me?

I'm 5"6 and I only weigh 150lbs

I do weights - Mon, Wed and Fri
I do cardio - Tues, Thur, and Sat

Right now I take 1 pill in the morning and 1 pill in the afternoon right before 1pm

We suggest that you use that dose until you feel you have acclimated sufficiently to it and then you can graduate slowly (perhaps 2 in the morning and 1 in the afternoon). At your weight 2 in the morning and 2 in the afternoon may prove to be a sufficient maximum dosage.

ElPietro
01-17-2007, 12:10 PM
I think the first few times you expose your body to this category of products there is always a dramatic effect the first few times.

Your body becomes acclimated quite quickly though, so you should feel it less and less as you continue.

I know my first time taking a thermogenic, I went to work out, and I was shaking and felt like I was going to puke and then pass out.

Just keep hydrated and start with small doses and gradually increase if you feel your body is ready.

Superman250
01-17-2007, 12:41 PM
I think the first few times you expose your body to this category of products there is always a dramatic effect the first few times.

Your body becomes acclimated quite quickly though, so you should feel it less and less as you continue.

I know my first time taking a thermogenic, I went to work out, and I was shaking and felt like I was going to puke and then pass out.

Just keep hydrated and start with small doses and gradually increase if you feel your body is ready.

Isn't that feeling awesome...:) I remember the first time I took one I wished I was dead it made me feel so messed up....now i don't even notice the effects of it.

sharkall2003
01-17-2007, 01:52 PM
Yeah, that feeling is common. I nearly threw up and was shaking for a few hours after I first started taking Ripped Fuel. I've been thinking about taking some of the Nitor (?) that's marketed by AtLargeNurtirion.

galileo
01-17-2007, 05:29 PM
Drink a ton of water with each dose.

Xplosive
01-18-2007, 02:45 PM
Why is that I feel like I'm eating more food when Nitor is supposed to supress my craving for food? lol But I noticed something quite strange today. When I was doing my normal 20 min cardio, I was sweating more than normal as if I was running the 100 meter dash in 3 seconds.

And nitor is supposed to make me lose fat?!? Now what kind of a statement is that?

chris mason
01-18-2007, 07:44 PM
Why is that I feel like I'm eating more food when Nitor is supposed to supress my craving for food? lol But I noticed something quite strange today. When I was doing my normal 20 min cardio, I was sweating more than normal as if I was running the 100 meter dash in 3 seconds.

And nitor is supposed to make me lose fat?!? Now what kind of a statement is that?


Nitor cranks up thermogenesis. Thermogenesis is a process which produces heat. Increased body heat = increased sweat.

Chris

chris mason
01-20-2007, 05:24 AM
Why is that I feel like I'm eating more food when Nitor is supposed to supress my craving for food? lol But I noticed something quite strange today. When I was doing my normal 20 min cardio, I was sweating more than normal as if I was running the 100 meter dash in 3 seconds.

And nitor is supposed to make me lose fat?!? Now what kind of a statement is that?


One more thing I forgot to mention, the fat loss components of Nitor are only at full strength with the maximum dose of 6 capsules per day. As we have said repeatedly, work your way up to it slowly but once you have you will notice the full appetite suppression effects as well as the maximum fat loss benefit.

Chris

Superman250
01-20-2007, 09:02 AM
One more thing I forgot to mention, the fat loss components of Nitor are only at full strength with the maximum dose of 6 capsules per day. As we have said repeatedly, work your way up to it slowly but once you have you will notice the full appetite suppression effects as well as the maximum fat loss benefit.

Chris

If I am currently taking SAN Tight how long should I stop taking it before starting on Nitor? Or does it not matter?

Very excited to try your product!

Chris686
01-20-2007, 06:47 PM
That's just another thermogenic.

The stuff doesn't stay in your system usually for more than a day, if that.

You'd be able to take it the next day.